Alert archive / Kansas / Red Flag Warnings in 2012
Red Flag Warning 12, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Mar 5, 2012, 5:05 PM MST for Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Mar 6, 2012, 10:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2012, 5:05 PM MST (00:05 UTC)
- In effect from
- Mar 6, 2012, 10:00 AM MST
- Expired
- Mar 6, 2012, 6:30 PM MST
- In force
- 9 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4801 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
823 WWUS83 KGLD 060005 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 505 PM MST MON MAR 5 2012 COZ253-254-KSZ003-004-013>016-027>029-041-042-061200- /O.EXP.KGLD.FW.W.0011.000000T0000Z-120306T0000Z/ /O.UPG.KGLD.FW.A.0007.120306T1800Z-120307T0200Z/ /O.NEW.KGLD.FW.W.0012.120306T1700Z-120307T0200Z/ KIT CARSON-CHEYENNE CO-DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN- GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- 505 PM MST MON MAR 5 2012 /605 PM CST MON MAR 5 2012/ ...RED FLAG WARNING IN EFFECT FROM 10 AM MST /11 AM CST/ TO 7 PM MST /8 PM CST/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...013...014...015...016...027... 028...029...041...042...253 AND 254... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...013...014...015... 016...027...028...029...041...042...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM MST /11 AM CST/ TO 7 PM MST /8 PM CST/ TUESDAY. THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 WALLACE. * WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ252-KSZ001-002-NEZ079>081-061200- /O.UPG.KGLD.FW.A.0007.120306T1800Z-120307T0200Z/ /O.NEW.KGLD.FW.W.0012.120306T1700Z-120307T0200Z/ YUMA-CHEYENNE KS-RAWLINS-DUNDY-HITCHCOCK-RED WILLOW- 505 PM MST MON MAR 5 2012 /605 PM CST MON MAR 5 2012/ ...RED FLAG WARNING IN EFFECT FROM 10 AM MST /11 AM CST/ TO 7 PM MST /8 PM CST/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...079...080...081 AND 252... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM MST /11 AM CST/ TO 7 PM MST /8 PM CST/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS AND FIRE WEATHER ZONE 002 RAWLINS. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY... FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
450 WWUS83 KGLD 061024 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 324 AM MST TUE MAR 6 2012 COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061900- /O.CON.KGLD.FW.W.0012.120306T1700Z-120307T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 324 AM MST TUE MAR 6 2012 /424 AM CST TUE MAR 6 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM MST /11 AM CST/ THIS MORNING TO 7 PM MST /8 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...013...014... 015...016...027...028...029...041...042...253 AND 254... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM MST /11 AM CST/ THIS MORNING TO 7 PM MST /8 PM CST/ THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 WALLACE. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
177 WWUS83 KGLD 061926 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1226 PM MST TUE MAR 6 2012 COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-070200- /O.CON.KGLD.FW.W.0012.000000T0000Z-120307T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1226 PM MST TUE MAR 6 2012 /126 PM CST TUE MAR 6 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015...016...027...028... 029...041...042...079...080...081...252...253 AND 254... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR... FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 013 SHERMAN... FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE... FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
841 WWUS83 KGLD 070130 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 630 PM MST TUE MAR 6 2012 COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-070230- /O.CAN.KGLD.FW.W.0012.000000T0000Z-120307T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 630 PM MST TUE MAR 6 2012 /730 PM CST TUE MAR 6 2012/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013... 014...015...016...027...028...029...041...042...079...080...081... 252...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. SURFACE WINDS OF 25 MPH ARE NO LONGER EXPECTED. RELATIVE HUMIDITY WILL CONTINUE TO SLOWLY RISE THROUGH THE REST OF THE NIGHT. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 5, 3:02 PM MST, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 5, 3:02 PM MST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
302 PM MST MON MAR 5 2012
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 214 PM MST MON MAR 5 2012
EARLY AFTERNOON WV IMAGERY AND RUC H5 ANALYSIS SHOW WESTERLY FLOW
ACROSS THE INTER-MOUNTAIN WEST AND CENTRAL HIGH PLAINS. AT THE
SURFACE A LEE TROUGH HAS SHIFTED EAST TO BE NEAR THE COLORADO/KANSAS
STATE LINE.
THE TIGHTEST SURFACE GRADIENT REMAINS ALONG THE SE BORDER OF THE
CWA...WHERE THE WIND ADVISORY IS STILL IN EFFECT. WINDS HAVE JUST
STARTED TO REACH ADVISORY CRITERIA AT A FEW LOCATIONS EARLY THIS
AFTERNOON. WINDS WILL BEGIN TO DECREASE AS DAYTIME MIXING COMES TO
AN END. LOCATIONS CLOSER TO THE TROUGH AXIS MAY SEE WINDS DIMINISH
SOONER. FOR NOW THE WIND ADVISORY AND RED FLAG WARNING WILL BE
ALLOWED TO CONTINUE THROUGH 00Z...THOUGH WESTERN COUNTIES MAY BE
ALLOWED TO END EARLIER.
OVERNIGHT LOWS ARE TRICKY TONIGHT WITH WINDS AROUND 10 MPH POSSIBLE
EAST AND WEST OF SURFACE TROUGH...WITH EXACT LOCATION OF TROUGH AXIS
STILL IN QUESTION. IN ADDITION TO WINDS POSSIBLY ALLOWING FOR BETTER
OVERNIGHT MIXING...WAA WILL CONTINUE THROUGH THE NIGHT WITH H85
TEMPS 14-17C. CURRENT FORECAST CALLS FOR LOW TO MID 30S AND UPPER
30S IN THE EAST NEAR HILL CITY. THIS STILL MAY BE TOO COOL
CONSIDERING THE AIRMASS ALOFT.
NEAR RECORD HIGHS ARE STILL FORECAST FOR TUESDAY WITH SW FLOW AND A
VERY WARM AIRMASS IN PLACE ACROSS THE CWA. WITH AFTERNOON
TEMPERATURES TODAY REACHING THE MID 70S AT WESTERN LOCATIONS...THERE
SHOULD BE NO PROBLEMS REACHING THE UPPER 70S ON TUESDAY WHEN H85
TEMPS ARE FORECAST TO BE ABOUT 5C WARMER THAN TODAY. MANY LOCATIONS
WILL PROBABLY REACH 80F. RED FLAG CONDITIONS WILL ALSO BE POSSIBLE
TUESDAY WITH GUSTY WINDS VERY LOW RH VALUES EXPECTED ACROSS THE
AREA. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE ENTIRE CWA
TUESDAY AFTERNOON AND EVENING.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 214 PM MST MON MAR 5 2012
TUESDAY NIGHT AND WEDNESDAY A TROUGH OF DIGS INTO THE WESTERN
UNITED STATES AND FORMS A CLOSED LOW IN THE VICINITY OF THE
4-CORNERS REGION. CLOUDS WILL BEGIN TO INCREASE AHEAD OF THIS
SYSTEM AND THE SURFACE LOW PRESSURE AREA IS SEEMINGLY SPLIT INTO
TWO PARTS...WITH THE LEADING PORTION DEEPENING IN THE LEE OF THE
ROCKIES AND MOVING SOUTHWARD INTO THE CENTRAL HIGH PLAINS EARLY
WEDNESDAY MORNING AND THE TRAILING PORTION DEEPENING IN CLOSER
PROXIMITY TO THE UPPER LOW CENTER NEAR THE 4-CORNERS AREA. A COLD
FRONT ASSOCIATED WITH THE LEAD LOW PUSHES THROUGH THE FORECAST
AREA DURING THE DAY ON WEDNESDAY AND KEEPS HIGH TEMPERATURES 30
DEGREES COOLER OR MORE FROM TUESDAY/S HIGHS. VERY LITTLE IF ANY
PRECIPITATION IS EXPECTED WITH THIS FRONT AS IT SWEEPS THROUGH THE
REGION AS THE AIRMASS STILL REMAINS RELATIVELY DRY ALOFT AND THE
MAIN DYNAMICS WITH THE UPPER LOW CENTER ARE STILL OFF TO THE WEST.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WILL BRING THE POSSIBILITY
OF A WINTRY MIX OF PRECIPITATION AS THE NORTHERN BRANCH OF THE
UPPER PATTERN SWEEPS A TROUGH ACROSS THE NORTHERN PLAINS AND THE
UPPER LOW NEAR THE 4-CORNERS REGION CUTS OFF AND DRIFTS SLOWLY
OVER NEW MEXICO. THE SURFACE AREA OF LOWER PRESSURE CONSOLIDATES
INTO A SINGLE LOW IN THE VICINITY OF FAR WESTERN TEXAS ON THURSDAY
AND BEGINS TO ELONGATE ALONG THE SURFACE FRONTAL BOUNDARY
STRETCHING FROM WESTERN TEXAS INTO THE MID-MISSISSIPPI VALLEY
REGION. THE BEST CHANCES OF PRECIPITATION WILL BE ALONG THIS
FRONTAL BOUNDARY...WITH DIMINISHING CHANCES THE FURTHER NORTH ONE
TRAVELS AWAY FROM THE BOUNDARY. HAVE PLACED A MIX OF MAINLY LIGHT
RAIN AND SNOW ACROSS THE FORECAST AREA WITH GREATER PRECIPITATION
ACCUMULATIONS ACROSS THE SOUTHERN AREAS.
THE CUT OFF UPPER LOW LINGERS OVER NEW MEXICO FRIDAY AND FRIDAY
NIGHT AND THEN BEGINS TO LIFT OUT ACROSS THE CENTRAL AND SOUTHERN
PLAINS ON SATURDAY THROUGH SUNDAY NIGHT. MODEL SOLUTIONS OFFER A
VARIETY OF SOLUTIONS OF NOW AND WHEN THE UPPER LOW EVENTUALLY
TRACKS EAST OF THE ROCKIES...SO CONFIDENCE IN ANY ONE SOLUTION IS
MINIMAL AT THIS TIME. HAVE KEPT A SLIGHT CHANCE OF RAIN AND RAIN
AND SNOW ACROSS THE SOUTHERN AND EASTERN PORTIONS OF THE FORECAST
AREA DURING THIS TIME WITH A GENERAL RETURN OF TEMPERATURES TO
NEAR NORMAL.
WITH A SHORT WAVE RIDGE MOVING OVER THE AREA IN THE WAKE OF THE
UPPER LOW LIFTING THROUGH...HAVE KEPT THE EARLY PART OF NEXT WEEK
DRY WITH SLIGHTLY WARMER CONDITIONS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1015 AM MST MON MAR 5 2012
VFR CONDITIONS EXPECTED THROUGH THE VALID PERIOD. TIGHT SURFACE
GRADIENT AHEAD OF LEE TROUGH IN EASTERN COLORADO HAS LEAD TO
GUSTS AROUND 25 MPH AT BOTH MCK AND GLD THIS MORNING...WHICH MAY
LINGER INTO THE EARLY TAF PERIOD. AS THE SURFACE TROUGH AXIS
SHIFTS EAST WINDS SHOULD DIMINISH SOME...WITH GUSTY CONDITIONS
COMING TO AN END AROUND SUNSET. WINDS WILL REMAIN OUT OF THE SOUTH
INITIALLY VEERING TO THE SOUTHWEST AND THEN WEST BEHIND THE TROUGH
AXIS. LEE TROUGH REDEVELOPS AND STRENGTHENS ON TUESDAY...WITH
WINDS SHIFTING BACK TO THE SOUTH. FOR NOW IT LOOKS LIKE GUSTY
WINDS WILL RE-DEVELOP AFTER THE END OF THE CURRENT VALID PERIOD
(18Z TUESDAY).
&&
.FIRE WEATHER...
ISSUED AT 1239 AM MST MON MAR 5 2012
MUCH ABOVE NORMAL TEMPERATURES COMBINED WITH GUSTY SOUTHERLY WINDS
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY ALONG AND EAST
OF A TRIBUNE TO NORTON LINE IN NORTHWEST KANSAS DURING THE LATE
MORNING TO EARLY AFTERNOON HOURS. CRITICAL FIRE WEATHER CONDITIONS
ARE ALSO POSSIBLE ON TUESDAY IN MUCH OF THE AREA AS WINDY AND WARM
CONDITIONS CONTINUE.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
CO...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR COZ252>254.
RED FLAG WARNING UNTIL 5 PM MST THIS AFTERNOON FOR COZ253-254.
KS...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR KSZ001>004-013>016-027>029-041-042.
RED FLAG WARNING UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON FOR
KSZ003-004-013>016-027>029-041-042.
WIND ADVISORY UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON FOR
KSZ003-004-014>016-027>029-041-042.
NE...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR NEZ079>081.
&&
UPDATE...DR
SHORT TERM...DR
LONG TERM....LOCKHART
AVIATION...DRHazardous weather outlook, Mar 5, 1:45 PM MST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 145 PM MST MON MAR 5 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061815- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 145 PM MST MON MAR 5 2012 /245 PM CST MON MAR 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS WILL GUST TO 45 MPH TODAY ALONG AND EAST OF A TRIBUNE TO NORTON LINE IN NORTHWEST KANSAS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ALONG AND SOUTH OF A LINE FROM NORTON KANSAS TO GOODLAND KANSAS TO FLAGLER COLORADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE TUESDAY FOR THE ENTIRE AREA. A WINTRY MIX OF PRECIPITATION WILL BE POSSIBLE FOR THE ENTIRE AREA WEDNESDAY NIGHT AND THURSDAY. LITTLE TO NO ACCUMULATIONS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
Nearby
Red Flag Warnings in Kansas, 2012Red Flag Warnings in Colorado, 2012Red Flag Warnings in Nebraska, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.